# SDR CALA2017121204403

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 33,323 hours, 11,461 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

ON 1ST START OF DAY. NR 1 MOTOR STARTED NORMALLY THEN SHUTDOWN ON ITS OWN. FOUND LARGE AMOUNT OF WATER IN NR 1 ENG PS3 LINE. REMOVED PS3 LINE FROM EEC AND FLOWED 100 PSI OF NIT THRU LINE, REF AMM-72-00-00-100-803-F00. OBSERVED EXCESS WATER FLOW FROM PS3 WEEP HOLE. TORQUED & SAFTIED PS3 LINE. PERFORMED EEC TEST REF AMM-73-21-00-700-804-F00. TEST RETURNED NO FAULTS. RAN ENGINE FOR 5 MINUTES NO PROBLEMS NOTED.
